MathSciNet Relay Station
MathSciNet bibliographic data
MR1900011 (2003f:33018) 33C70 (15A15)
Richards, Donald; Zheng, Qifu Determinants of period matrices and an application to Selberg's multidimensional beta integral. Special issue in memory of Rodica Simion. Adv. in Appl. Math. 28 (2002), no. 3-4, 602–633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement